Posted 11/24/2012 6:00 AM (GMT -7)
Just need to vent here since it's hard for me to express my feelings to any of my family or friends sometimes. We spent Thanksgiving day in the hospital with my mom. She goes for IV antibiotics daily, and on the days she doesn't go, her LLMD gives her orals to take instead. For some reason, she is fine when given IV Ceftin, but the pill form makes her vomit uncontrollably (I'm talking for hours and hours with no way to stop, we have no choice but to take her to the ER so they can give her fluids and anti-nausea meds). On Thursday she decided to take the oral form knowing it upsets her stomach and sure enough, we spent the better part of the day in a hospital room.
I just feel so sad. Just so down. I keep a strong front around people, and make the best of the situation, but then when I get into my bed at night, I cry myself to sleep. I can't help it. We were all excited about spending the day with our whole family, and instead I had frozen waffles for dinner that night. I can't wait for this all to be over someday.